# SDR SWIA202053445

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER WAS CRACKED AT FWD OF FS 280.00 RT LOWER WEB, MARKED.  C-CHECK RO 10/17/2020.  REMOVED, REPLACED, AND INSTALLED NEW STIFFENER AT FS 280 RT SIDE LOWER WEB, REF CRJ 700 SRM.
